# SDR UPS07M50144

- Difficulty date: April 16, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING UPPER SURFACE FIXED L/E STRUCTURE FOUND DEEP DENT AT STA XORS 593 AREA.  RIGHT WING L/E COMPT RIBS 4EA REMOVED.  RIGHT WING L/E DAMAGED SKIN TRIMMED PER EN12 63-07.  HFEC INSP CUT OUT ON TRIMMED OFF AREA, FOUND NO CRACK.  REPAIR SKIN & DOUBLER FAB PER EN1263-07.  REPAIR SKIN HEAT TREATED, FASTENER HOLES PICKED UP & REWORKED, REPROTECTED & PAINTED.  REPAIR PARTS & SKIN INSTALLED.  REWORK AREA PAINTED.
